# SDR SWAA2023020999693

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 62,400 hours, 37,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT IS OUT OF CONTAINER TOO FAR<[01] REMOVED SLIDE AND REPACKED SLIDE GIRT IAW B737-700 AMM 25-66-01. GAP CHECK IN COMPLIANCE.
